Conference item icon

Conference item

New Results in Sasaki-Einstein Geometry

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/978-0-8176-4743-8_8

Authors


Volume:
271
Pages:
161-184
Host title:
RIEMANNIAN TOPOLOGY AND GEOMETRIC STRUCTURES ON MANIFOLDS
Publication date:
2009-01-01
DOI:
Source identifiers:
822
ISBN:
9780817647421
Pubs id:
pubs:822
UUID:
uuid:b265fe45-96e5-48b8-bf7b-72afe0d18710
Local pid:
pubs:822
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP